MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported experiencing dysphotopsia and anisometropia.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
 
Event or Problem Description
Patient reported experiencing dysphotopsia and anisometropia.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.
 
Additional Manufacturer Narrative
Patient reported experiencing dysphotopsia and anisometropia.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.It is unknown when the light adjustable lens in the patient's left eye was explanted, although the explanted lens was received on (b)(6) 2021.Device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(6); date of implant: (b)(6) 2020; date of explant: (b)(6) 2021; date of manufacture: 10/31/2019; date explanted lens returned to manufacturer: (b)(6) 2021; expiration date: 9/30/2022; udi: (b)(4).Left eye: serial number: (b)(6); date of implant: (b)(6) 2020; date of explant: unknown; date of manufacture: 11/5/2019; date explanted lens returned to manufacturer: (b)(6) 2021; expiration date: 10/31/2022; udi: (b)(4).Both lenses were returned for evaluation.Visual inspection and optical testing of the lenses identified the presence of a zone on both lenses.The presence of the zones are indicative of premature photopolymerization of the lenses.
 
Event or Problem Description
Patient reported experiencing dysphotopsia and anisometropia.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.It is unknown when the light adjustable lens in the patient's left eye was explanted, although the explanted lens was received on (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11517788
Report Number3012712027-2021-00011
Device Sequence Number3932574
Product Code PZK
UDI-Device Identifier00818806020180
UDI-Public01008188060201801119103117220930
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;